# SDR 08FDEA04624

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 41,895 hours, 20,221 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: A546109260000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOUNTING MATING SURFACE ON NR 1 ENGINE PYLON RUSTED.  PERFORMED REPAIR AS PER EA 6-5450-125471 PART 2.
